# SDR HALA2017082900002

- Difficulty date: August 28, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 20,566 hours, 3,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHTING STRIP PEELING UP NEAR LEFT MID GALLEY FORWARD OF CART STOWAGE.  RE-SECURED EMERGENCY PATH LIGHT STRIP AT MID GALLEY.
